# SDR SDR2004036

- Difficulty date: June 1, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N252AM
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Condition: Failed
- Location: Braking System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O`S LT BRAKE PEDAL HAS NO ACTION.  REMOVED AND REPLACED F/O BRAKES MASTER CYLINDER.
